# SDR DXTA2008122303436

- Difficulty date: December 23, 2008
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N740QS
- Make and model: Gulstm 200
- Aircraft serial: 194
- Aircraft time: 307 hours, 191 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2630000004
- Part serial: IL219
- Condition: Stiff
- Location: Lt Mlg
- Part time: 191 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG WOULD NOT EXTEND, GOT A RED UNSAFE INDICATION. CYCLED GEAR AND WAS ABLE TO EXTEND GEAR NORMALLY. HYD PRESSURE WAS NORMAL AND AUX HYD PUMP DID NOT COME ON. FOUND DOWNLOCK SWITCH ON MAIN LT GEAR HYD ACTUATOR WITH HIGH RESISTANCE. REMOVED LT MAIN GEAR HYD ACTUATOR PN 26300-000-04 SN 1L219. INSTALLED REPAIRED MAIN GEAR HYD ACTUATOR PN 26300-000-04 SN 1L219. INSTALLED REPAIRED MAIN GEAR HYD ACTUATOR PN 26300-000-04 SN IL-172. REF MM 32-10-20.  CYCLED LANDING GEAR SEVERAL TIMES AND INSPECTED FOR PROPER OPERATION, NO LEAKS AND NO INTERFERENCE. REF MM 32-10-15. PERFORMED MLG ACTUATOR BLEEDING IAW 32-10-20.
